A compactification of the space of twisted cubics

  • I. Vainsencher
  • F. Xavier

Abstract

We give an elementary, explicit smooth compactification of a parameter space for the family of twisted cubics. The construction also applies to the family of subschemes defined by determinantal nets of quadrics, e.g., cubic ruled surfaces in $\boldsymbol P^4$, Segre varieties in $\boldsymbol P^5$. It is suitable for applications of Bott's formula to a few enumerative problems.
Published
2002-12-01
How to Cite
Vainsencher, I., & Xavier, F. (2002). A compactification of the space of twisted cubics. MATHEMATICA SCANDINAVICA, 91(2), 221-243. https://doi.org/10.7146/math.scand.a-14387
Section
Articles